| Model Number |
OJR412 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in finland reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr412 optiflow junior 2 nasal cannula was detached from the cannula end during use on a patient.There was no reported patient consequence.
Additional Manufacturer Narrative
(b)(6).Section d4: udi details are not provided by the customer.Section h4: device manufacturer date details were not received from the customer.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.